31 83

Cited 0 times in

Cisapride에 의해 유발된 Torsades de Pointes

Other Titles
 A Case of Torsades de Pointes Induced by Cisapride 
Authors
 김종윤  ;  이유미  ;  안신기  ;  이문형  ;  김성순 
Citation
 KOREAN CIRCULATION JOURNAL, Vol.29(9) : 994-998, 1999 
Journal Title
 KOREAN CIRCULATION JOURNAL 
ISSN
 1738-5520 
Issue Date
1999
Keywords
Torsades de pointes ; Cisapride
Abstract
Torsades de pointes, a polymorphic ventricular tachycardia associated with prolonged QT interval, is a well-known life-threatening arrhythmia, which has been found to be induced by various causes such as drugs, electrolyte imbalances, and severe bradycardia. Cisapride is a gastrointestinal prokinetic drug, which is widely used to treat gastroesophageal reflux disease or other functional gastrointestinal disorders. Cisapride can cause torsades de pointes and cases of torsedes de pointes induced by cisapride have been reported in other countries. Cases of torsades de pointes associated with antihistamine drugs have been reported in Korea, however, cisapride-induced torsades de pointes case has not been reported. We report a case of 31 year-old female patient who experienced repeated loss of consciousness due to cisapride-induced torsades de pointes.
Files in This Item:
T199901806.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Ahn, Shin Ki(안신기) ORCID logo https://orcid.org/0000-0002-9822-7961
Lee, Moon-Hyoung(이문형) ORCID logo https://orcid.org/0000-0002-7268-0741
Rhee, Yumie(이유미) ORCID logo https://orcid.org/0000-0003-4227-5638
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/173787
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links